# SDR C2XA09SH296

- Difficulty date: September 6, 2009
- Submitted: September 7, 2009
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 19,058 hours, 10,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CARGO LOWER DOOR CUTOUT BEAM HAS CORROSION (LEVEL 2).  MAINTENANCE REMOVED AND REPLACED CARGO LOWER DOOR CUTOUT BEAM IAW EMB145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
